×

zbMATH — the first resource for mathematics

Proportional and proportional-derivative canonical forms for descriptor systems with outputs. (English) Zbl 0814.93021

MSC:
93B10 Canonical structure
93C15 Control/observation systems governed by ordinary differential equations
93C05 Linear systems in control theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cobb, D., Controllability, observability and duality in singular systems, IEEE trans. aut. control, AC-29, 1076-1082, (1984)
[2] Frankowska, H., On controllability and observability of implicit systems, Syst. control lett., 14, 219-225, (1990) · Zbl 0699.93003
[3] Gantmacher, F.R., ()
[4] Jaffe, S.; Karcanias, N., Matrix pencil characterization of almost (A, B)-invariant subspaces: A classification of geometric concepts, Int. J. control, 33, 51-93, (1981) · Zbl 0552.93018
[5] Karcanias, N.; Kouvaritakis, B., The output zeroing problem and its relationship to the invariant zero structure, Int. J. control, 30, 395-415, (1979) · Zbl 0434.93018
[6] Karcanias, N.; MacBean, P., Structural invariants and canonical forms of linear multivariable systems, (), 257-282 · Zbl 0511.93019
[7] Lewis, F., A survey of linear singular systems, Circuits, syst. signal processing, 5, 3-36, (1986) · Zbl 0613.93029
[8] Lewis, F., A tutorial on the geometric analysis of linear time invariant implicit systems, Automatica, 28, 119-137, (1992) · Zbl 0745.93033
[9] Lebret, G.; Loiseau, J.J., Proportional and proportional-derivative canonical forms for singular systems with outputs, () · Zbl 0814.93021
[10] Loiseau, J.J., Some geometric considerations about the Kronecker normal form, Int. J. control, 42, 1411-1431, (1985) · Zbl 0609.93014
[11] Loiseau, J.J.; Lebret, G., A new canonical form for descriptor system with outputs, () · Zbl 0709.93012
[12] Loiseau, J.J.; Özçaldiran, K.; Malabre, M.; Karcanias, N., Feedback canonical forms of singular systems, Kyberentika, 27, 189-305, (1991) · Zbl 0767.93007
[13] Malabre, M., A structural approach for linear singular systems, () · Zbl 0726.93036
[14] Malabre, M., Geometric algorithms and structural invariants for linear singular systems, () · Zbl 0726.93036
[15] Malabre, M., Generalized linear systems: geometric and structural approaches, Linear algebra and its applications, 122-124, 591-621, (1989)
[16] Morse, A.S., Structural invariants of linear multivariable systems, SIAM. J. control, 11, 446-465, (1973) · Zbl 0259.93011
[17] Özçaldiran, K., Control of descriptor systems, () · Zbl 0606.93017
[18] Rosenbrock, H., ()
[19] Thorp, S., The singular pencil of linear dynamical systems, Int. J. control, 18, 577-596, (1973) · Zbl 0262.93020
[20] Van Der Weiden, A.J.J.; Bosgra, O.H., The determination of structural properties of a linear multivariable system by operation of system similarity, Int. J. control, 32, 489-537, (1980) · Zbl 0449.93040
[21] Wonham, W.M., ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.